# SDR ASAA2018083025965

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 10,396 hours, 3,251 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR PACK 1 REGULATOR FAULT GROUNDED - YES. RESET PACK CONTROLLER PER TSM 24-00-00-810-818-A FAULT CLEARED OK FOR SERVICE.
